# SDR MASA2015050512048

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 25,706 hours, 21,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE BULB INOPERATIVE ROW 13DF FLOOR EXIT SIGN.
